# SDR UIEA2016071400583

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 88,628 hours, 16,844 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT START ON ARRIVAL.  COULD NOT DUPLICATE,  OPS CHECKED IAW AMM 49-11-01 TASK 49-11-00-802-002.
